It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-18-2011, 05:40 PM   #1
Junior Member
(female)
 
Join Date: Dec 2010
Location: Kentucky
Posts: 28
girlnairb HB User
Yeast Infection Worse with monistat day or night

This is the second time this has happened, I get a yeast infection and then I use the monistat day or night, usually at night so it will stay better. After I use if for about the next 24 the itching and burning intensive immensely, I'm just wondering if this is normal or am I allergic to it. I know there is the pill Diflucan but I hate to have to get a hold of the doctor and go in and see him every time I have a yeast infection, which isn't real often but I do get them frequently around my period. I'm also allergic to a lot of antibiotics so I hate to have to use Diflucan unless I have to, because I'm afraid I'll eventually become allergic to it too. Thanks so much for any info.

 
Sponsors Lightbulb
   
Old 10-21-2011, 12:56 AM   #2
Senior Member
(female)
 
Vanilla Kiss's Avatar
 
Join Date: Apr 2011
Location: Usa
Posts: 217
Vanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB UserVanilla Kiss HB User
Re: Yeast Infection Worse with monistat day or night

Hi, it is possible to get a allergic reaction from Monistat. Plus there is warning signs on the box. Side effects are burning, itching, irritation of the skin, and an increased need to urinate. It would be a good idea to talk to the doctor and explain that you are allergic to a lot of antibiotics and ask what is best to treat your yeast infection. A female can get a yeast infection by having her periods and hormonal changes during her periods. Yeast infections can not only be cure by tablets. Creams and Ointments or suppositories that are inserted into the vagina. Also there are ways to cured a vaginal yeast infection naturally such as there are a number of home remedies that are known to help.

 
Sponsors Lightbulb
   
Old 10-21-2011, 07:05 AM   #3
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,376
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: Yeast Infection Worse with monistat day or night

I agree. Sounds like a Monistat allergy. I have the same thing.

I only get Diflucan for my yeast infections now, but I haven't had one in years. I'm very careful about my vulvar help. I wear only white cotton underwear washed in mild detergent, hot water. Never clothes that are too tight in the crotch.

I never use spermicide, and I don't let any form of soap touch that part of my body. On my period, I avoid the "plastic-y" pads. The more absorbent cottony ones keep me drier.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Yeast Free Diet! Cure for vaginal yeast infection?? srchr Women's Health 2 01-05-2011 05:52 AM
Is it really a yeast infection? I'm frustrated. Help! jenjen05 Women's Health 26 03-12-2010 01:38 PM
Repeat yeast infections and now a UTI? AmbersDusk Women's Health 4 08-02-2009 05:30 PM
Yeast Infection? UTI? BV? aed25 Women's Health 14 04-03-2008 03:01 PM
i think i have a yeast infection... positive03 Women's Health 9 01-04-2008 08:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!